# SDR DALA2024071507158

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK OF 1.00 IN LENGTH APPROX ON UPPER RADIUS OF THE LH OVERWING FRAME TAB STA Y=715.00 (IN REF. CARD 5310-01436-01B STEP 7). SUMMARY OF NRC 000333: THE LH OVERWING FRAME TAB STA Y=715.00 WAS REPLACED AMDS 5310-01436-03A JOB 165-0001. (LP #0444425)
